Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear operators that preserve column rank of Boolean matrices


Author: Seok-Zun Song
Journal: Proc. Amer. Math. Soc. 119 (1993), 1085-1088
MSC: Primary 15A33; Secondary 06E99
MathSciNet review: 1184086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the extent to which certain theorems on rank preservers of Boolean matrices carry over to column rank preservers. We characterize the linear operators that preserve the column rank of Boolean matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A33, 06E99

Retrieve articles in all journals with MSC: 15A33, 06E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1184086-1
PII: S 0002-9939(1993)1184086-1
Keywords: Column rank, congruence operator
Article copyright: © Copyright 1993 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia